# SDR SIMA201124205

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 2,819 hours, 26,211 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3545 ON POST FLIGHT SMOKE HAD BEEN COMING OUT OF THE NR 1 ENGINE FOR OVER 20 MINUTES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED NR 1 ENGINE EXHAUST AREA FOUND NO OIL LEAKS.  PERFORMED TAKEOFF POWER ENGINE RUN BN IAW EMB AMM 71-00-01 NO SMOKE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
